# SDR ASOA06112

- Difficulty date: January 23, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FROM IAH-ATL, AT APPROXIMATELY 3,500 FEET THE CREW RECEIVED AN AMBER CAUTION GND SPOILER DEPLOY MESSAGE.  THE FLIGHT CONTROL SYNOPTIC PAGE INDICATED THE LEFT WING INBOARD GROUND LIFT DUMPING SPOILER HAD FULLY DEPLOYED.  THE CREW COMPLIED WITH THE QRH AND THE SPOILER CONTINUED TO INDICATE FULL DEFLECTION.  THE CREW DECLARED AN EMERGENCY AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SECU.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
